# SDR R61A201406080740

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,633 hours, 17,131 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 17068555405
- Condition: Defective
- Location: Door Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE L2 DOOR PASSENGER DOOR SHOWED OPEN.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R THE L2 DOOR WARNING SENSOR HARNESS IAW AMM AND OPS CHECKED GOOD.
